# SDR SWAA2021081615934

- Difficulty date: September 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR SPLICE CORRODED AT BS 727D. RBL14; WL156 / RECEIVED NEW/SERVICABLE AFT CARGO BAY FLOOR SPLICE AT BS 727D TO BE INSTALLED ON JPANEL-141-CLOSE. 57609U 15SEP20
